# SDR AWXA200501234

- Difficulty date: September 22, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65617771
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED CHANNEL CRACKED, .5 INCHES IN LENGTH, AT STR 15L AND BS 360.  MAINTENANCE REMOVED CRACKED CHANNEL IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5310-05285-ES4.  FABRICATED NEW CHANNEL IAW DWG 65-61777 AND AWA ER NR 03-5310-05285-ES4.  INSTALLED FABRICATED REPAIR PARTS AT STR 15L AND BS 360 IAW AWA ER NR 03-5310-05285-ES4.
